MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP CRKSCRW FT VENTD 5.5X14.7MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP CRKSCRW FT VENTD 5.5X14.7MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP CRKSCRW FT VENTD 5.5X14.7MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a rotator cuff repair procedure the surgeon used a 5.5 punch to make a hole in the humerus, then upon impaction/insertion of the ar-1927bcft 5.5 corkscrew, the anchor broke.Part of implant remains in patient.The case was completed.

Brand Name
BIO-COMP CRKSCRW FT VENTD 5.5X14.7MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11393440
Report Number1220246-2021-02640
Device Sequence Number14568068
Product Code MAI
UDI-Device Identifier00888867023390
UDI-Public00888867023390
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP CRKSCRW FT VENTD 5.5X14.7MM
Device Catalogue NumberAR-1927BCFT
Device Lot Number11720472
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1